Bulletin of the Belgian Mathematical Society - Simon Stevin

Disk-cyclic and codisk-cyclic weighted pseudo-shifts

Ya Wang and Hong-Gang Zeng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we characterize disk-cyclic and codisk-cyclic weighted pseudo-shifts on Banach sequence spaces, and consider the bilateral operator weighted shifts on $\ell^2(\mathbb{Z,\mathcal{K}})$ as a special case. Moreover, we present a counter-example to show that a result in [Y. X. Liang and Z. H. Zhou], Disk-cyclicity and Codisk-cyclicity of certain shift operators, Operators and Matrices, \textbf{9}(2015), 831--846] is not correct.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 2 (2018), 209-224.

First available in Project Euclid: 27 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A16: Cyclic vectors, hypercyclic and chaotic operators 47B38: Operators on function spaces (general) 46E15: Banach spaces of continuous, differentiable or analytic functions

Disk-cyclic codisk-cyclic weighted pseudo-shifts operator weighted shifts


Wang, Ya; Zeng, Hong-Gang. Disk-cyclic and codisk-cyclic weighted pseudo-shifts. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 2, 209--224. doi:10.36045/bbms/1530065010. https://projecteuclid.org/euclid.bbms/1530065010

Export citation